# SDR DALA2015040102544

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE COUTERSINKS AND FAYING SURFACE AT LT FUEL TANK ACCESS PANEL 1361C. PLATE 1361C WAS REMOVED.  THE ACCESS PLATE WAS OUT LIMITS THEN THE ACCESS PLATE WAS REPAIRED WITH BUSHINGS IAW SRM: 51-22-2A.
